# SDR IPXA10662795

- Difficulty date: September 26, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586943
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL .5" HOLE ON UPPER SKIN AT POS 14 AT LBL85 THIS IS A MAJOR REPAIR.  REPAIR IAW SRM 53-00-50-2R, PAR 4.
